# SDR HALA0700423

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 81,646 hours, 15,775 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON ETOPS CHECK FOUND EICAS MSG "R ENG OH LP 1".  TROUBLESHOOT PER FIM 26-11-00 SWAPPED OVERHEAT CARD M689 AND M687 CONDITION SAME RE-INSTALLED OVERHEAT CARD TO ORIGINAL POSITION REPLACED RT ENGINE OVERHEAT DETECTORS PER AMM 26-11-02, OPS CK GOOD.
